Advertisement

Semigroup Forum

, Volume 68, Issue 3, pp 335–356 | Cite as

Abelian Kernels of Monoids of Order-preserving Maps and of Some of Its Extensions

  • Manuel DelgadoEmail author
  • Vítor H. FernandesEmail author
Research Article

Abstract

We compute the abelian kernels of some monoids of partial transformations. More precisely, the cases of the symmetric inverse monoid, monoids of order-preserving or order-reversing transformations and monoids of orientation-preserving or orientation-reversing transformations are treated.

Keywords

Partial Transformation Inverse Monoid Abelian Kernel Symmetric Inverse Monoid 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag New York Inc. 2004

Authors and Affiliations

  1. 1.Centro de Matemática, Universidade do Porto Rua do Campo Alegre, 687 4169-007 PortoPortugal
  2. 2.Departamento de Matemática, Faculdade de Ciencias e Tecnologia, Universidade Nova de Lisboa Monte da Caparica, 2829-516 Caparica and C.A.U.L., 1649-003 LisboaPortugal

Personalised recommendations